Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015 (2015), Article ID 934260, 12 pages
http://dx.doi.org/10.1155/2015/934260
Research Article

A General Class of Derivative Free Optimal Root Finding Methods Based on Rational Interpolation

Centre for Advanced Studies in Pure and Applied Mathematics, Bahauddin Zakariya University, Multan 60800, Pakistan

Received 22 May 2014; Accepted 18 August 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2015 Fiza Zafar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Sharma, R. K. Guha, and P. Gupta, “Improved King's methods with optimal order of convergence based on rational approximations,” Applied Mathematics Letters, vol. 26, no. 4, pp. 473–480, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. Soleymani, S. Shateyi, and H. Salmani, “Computing simple roots by an optimal sixteenth-order class,” Journal of Applied Mathematics, vol. 2012, Article ID 958020, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Soleymani, S. Karimi Vanani, and M. J. Paghaleh, “A class of three-step derivative-free root solvers with optimal convergence order,” Journal of Applied Mathematics, vol. 2012, Article ID 568740, 15 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  4. L. Tornheim, “Convergence of multipoint iterative methods,” Journal of the Association for Computing Machinery, vol. 11, pp. 210–220, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Jarratt and D. Nudds, “The use of rational functions in the iterative solution of equations on a digital computer,” The Computer Journal, vol. 8, pp. 62–65, 1965. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. P. Jarratt, “A rational iteration function for solving equations,” The Computer Journal, vol. 9, pp. 304–307, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Cuyt and L. Wuytack, Nonlinear Methods in Numerical Analysis, Elsevier Science Publishers, 1987.
  8. D. A. Field, “Convergence rates for Padé-based iterative solutions of equations,” Journal of Computational and Applied Mathematics, vol. 32, no. 1-2, pp. 69–75, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, no. 4, pp. 643–651, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. Soleymani and M. Sharifi, “On a general efficient class of four-step root-finding methods,” International Journal of Mathematics and Computers in Simulation, vol. 5, pp. 181–189, 2011. View at Google Scholar
  11. J. F. Steffensen, “Remarks on iterations,” Scandinavian Actuarial Journal, vol. 16, no. 1, pp. 64–72, 1933. View at Google Scholar